# SDR A6WA201040494

- Difficulty date: May 21, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Eroded
- Location: Rt Engine Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE INLET COWL L/E OUTER SKIN HAS EROSION DAMAGE.  REPAIRED THE RT ENGINE NOSE INLET COWL L/E OUTER SKIN EROSION DAMAGE.
